# SDR DL72S950508

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 695848826
- Condition: Cracked
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE STRINGER 18A LEFT SIDE, CRACKED ON HORIZONTAL FLANGE AT FS 950.  REPAIRED PER MM 53-12 PG 818 ITED LEVEL 2 REPAIR.
